01-22-2012, 10:25 PM   #1
guest9933
Senior Member
 
Join Date: Dec 2010
Location: melbourne, Victoria, Australia
horrible cramping

does anyone else get really bad cramping in there toes and fingers and sometimes in the gut and calves on remicade i've had 2 doses and having bad cramps had my potasium and magnesium checked anf they're ok what can it be
01-23-2012, 12:06 PM   #2
moogie
Senior Member
 
moogie's Avatar
 
Join Date: Jan 2011
Location: Boisbriand, Quebec
Sorry to hear you are in pain.

I've never had any cramping problems relating to Remi.

Did you talk to your doctor about?
__________________
I'm the Rat Man!!
DX - CD summer of 1987
Current Meds -
Remicaide
Getting Remicade every 8 weeks
Getting 5mg now. full dose. cost 5500$ )
Purinathol 75mg a day


3 resections
2 colostomy
One Ileostomy
Back to normal since May 2015
On Remicade Since April 2011 I am alive again!
01-23-2012, 01:10 PM   #3
SarahAnne
Senior Member
 
SarahAnne's Avatar
 
Join Date: May 2011
Location: Panama City, Florida

My Support Groups:
I've never had cramping from the Remicade, but when I was on prednisone it gave me terrible cramps in the arches of my feet and in my calves. Usually at night, when I was in bed and trying to stretch. It stopped when I stopped the pred.

Hope you figure out the cause and don't have to stop treatment!
__________________
Dx'd Crohn's April 1996
Bowel Resection w/appendectomy Oct 1996
Gallbladder removed Nov 2005
4 procedures in March/April 2010 to remove a kidney stone
Dx'd Dyshidrotic Eczema April 2011
Dx'd Pancreatitis July 2011
2nd bowel resection 10/12/11 - I have 130cm of small intestines left!
Dx'd Chronic gastritis April 2012

Currently taking:
Cholestyramine powder 1-2x daily
Remicade 5mg/kg every 8 wks
Vitamin D3, B12
01-24-2012, 04:15 PM   #4
moogie
Senior Member
 
moogie's Avatar
 
Join Date: Jan 2011
Location: Boisbriand, Quebec
I've never had cramping from the Remicade, but when I was on prednisone it gave me terrible cramps in the arches of my feet and in my calves. Usually at night, when I was in bed and trying to stretch. It stopped when I stopped the pred.

Hope you figure out the cause and don't have to stop treatment!
Yes I had the same thing. Bad cramps in the legs had to get up to get ridof them. I remember that
01-24-2012, 07:44 PM   #5
guest9933
Senior Member
 
Join Date: Dec 2010
Location: melbourne, Victoria, Australia
Yeah I get them on pred aswell but I'm not on pred or any kind of steroid
01-24-2012, 11:09 PM   #6
Miss Underestimated
Senior Member
 
Miss Underestimated's Avatar
 
Join Date: Mar 2011
Location: Norfolk, Virginia
I get cramps in my feet, and in my abdominal muscles sometimes, regardless of what I'm taking. If you're sure you're getting enough minerals, just use some heat on the area that's cramping, it will stop it. I use a heating pad. It's a nuisance, but I've had it off and on all my life. Nobody has ever figured out why.
__________________
*Sick since 1987; managed on my own;
*diagnosed 2008 when I underwent emergency surgery;
*various meds and tests 2008-2012,
*Jan 2012-present, Humira. No symptoms, but scopes indicated disease.
*6MP for all of 2013.
*2014 &2015 complete mucosal healing.

**Staying on Humira for maintenance**

The statistics I see so far for my situation seem pretty good. There ARE long term statistics for the Anti-TNF drug treatments now. I'm here to make them longER.
01-25-2012, 12:29 AM   #7
guest9933
Senior Member
 
Join Date: Dec 2010
Location: melbourne, Victoria, Australia
yeah ill try the heating pad
01-25-2012, 09:42 PM   #8
Miss Underestimated
Senior Member
 
Miss Underestimated's Avatar
 
Join Date: Mar 2011
Location: Norfolk, Virginia
What's unreal is getting one in your foot while your driving in traffic. I had a straight shift, and my left foot got a cramp, I was shifting without the clutch, trying to get off the road so I could stop, get out, and walk it out. Ugh.
Reply

Thread Tools


All times are GMT -5. The time now is 12:13 AM.
Copyright 2006-2017 Crohnsforum.com